# SDR EISA95373

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Mount
- Part number: 66973473
- Condition: Corrosion
- Location: Nr 6 Le Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND CORROSION ON MOUNT FOR NR 6 LEADING EDGE ACTUATOR.  MECHANICALLY REMOVED CORROSION, MATERIAL LOSS AND CORROSION BEYOND LIMITS IAW B727 SRM 51-20-2.  NEW MOUNT INSTALLED IAW 57-40-1.  (M)
